# SDR 2005UALA01258

- Difficulty date: November 10, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 26,193 hours, 3,282 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT AT DOOR 5 LEFT, LEFT WALL CROSS-AISLE INOP.  *S/D*  SECURED LOOSE CONNECTOR.
